# SDR CALA2015112394854

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 6,884 hours, 1,069 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FOUND A SCRATCH APPROX 4 X 2 INCHES NEAR FWD CARGO DOOR LT SIDE.  BLENDED AREA & PERFORMED EDDY CURRENT INSPECTION.  PRIMED & PAINTED AREA.
